# SDR IPXA2018040928362

- Difficulty date: March 25, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ADA013023
- Condition: Cracked
- Location: Bs 775
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LOWER FWD CARGO SLOPE PANEL SUPPORT ANGLE AT BS 775, RT SIDE CRACKED.  REMOVED, FABRICATED, AND REPLACED THE SUPPORT ANGLE IAW DWG ADA0130, AND SRM 51-35-01.
